Telogen effluvium due to recombinant interferon α-2b

Antonella Tosti, C. Misciali, F. Bardazzi, P. A. Fanti, C. Varotti

Research output: Contribution to journalArticle

35 Scopus citations

Abstract

Five of 10 patients receiving long-term recombinant interferon α-2b therapy complained of considerable hair loss. The pull test and the trichogram showed a telogen count consistent with a telogen effluvium. In 2 patients the telogen count progressively improved despite continuing the treatment, whereas in 3 patients the trichogram continued to show an increased telogen count until interferon therapy was discontinued. Pohl-Pinkus hair constrictions were also present in 2 patients

Original languageEnglish
Pages (from-to)124-125
Number of pages2
JournalDermatology
Volume184
Issue number2
StatePublished - Jan 1 1992
Externally publishedYes

    Fingerprint

Keywords

  • Recombinant interferon α-2b
  • Side effect
  • Telogen effluvium
  • Trichogram

ASJC Scopus subject areas

  • Dermatology

Cite this

Tosti, A., Misciali, C., Bardazzi, F., Fanti, P. A., & Varotti, C. (1992). Telogen effluvium due to recombinant interferon α-2b. Dermatology, 184(2), 124-125.